# SDR SIMA201014406

- Difficulty date: May 22, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 16,103 hours, 14,537 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON FLIGHT 2723 DURING THE TAKEOFF ROLL AT 80 KNOTS THE EICAS SCREEN WENT BLANK THEN RED X WITH MASTER WARNING THEN CAME BACK ON.  THE TAKEOFF WAS ABORTED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FIRST OFFICERS MULTI FUNCTION DISPLAY UNIT IAW EMB145 AMM 34-22-01.  THE OPERATIONAL CHECK WAS GOOD IAW EMB145 AMM 34-22-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
